CALA

International Respiratory Medicine (IRM) Conference 2023

Wyndham Lake Buena Vista Resort, Orlando, Florida 1850 Hotel Plaza Boulevard, Lake Buena Vista, FL, 32830

February 11 to 13, 2023

Day 1, 2/11/2023, 3PM to 9PM

3-3:20 PM Check in.

3:20-3:30 PM Opening by Drs Zhiyu Dai and Ke Yuan

Session 1: Pulmonary hypertension and Trainees Session Session chair: Ke Yuan

Trainees Session 1

3:30- 3:45 PM, Alina Yang,

Graduate Student, Brown University

Title: Antiviral Activities of Phospholipid Scramblase 1 (Plscr1) in Influenza A Virus (IAV) Infection in Mice

3:45- 4:00 PM, Zhongli Xu, MD/PhD student,

Tsing-Hua Pitt joint program, University of Pittsburgh

Title: A transcriptome-wide study of total IgE in nasal epithelium from children and adolescents

4:00 -4:15 PM, Yinshan Fang, PhD

Associate Research Scientist, Columbia University

Title: Lepr+ myofibroblasts contribute to pulmonary fibrosis

Session 1: Pulmonary hypertension

4:15-4:35 PM, Dr. Yang Zhou

Assistant Professor, Brown University

Title: Chitinase and its receptors in lung fibrosis and pulmonary vascular remodeling

4:35 to 4:55 PM, Dr. Ke Yuan

Assistant Professor, Boston Children's Hospital and Harvard Medical School

Title: Pericytes are essential for pulmonary circulation

4:55 to 5:25 PM, Dr. You-Yang Zhao

Professor and Director, Northwestern University

Title: Targeting endothelial dysfunction for treatment of PAH: a HIF2a story

5: 25 to 5: 45 PM, Dr Yunchao Su

Professor and Founder of CALA, Augusta University

Title: Vascular metabolic mechanism of pulmonary hypertension

Sponsors Session

5:45-5:55PM Pratish Adhikari, GenScript

5:55-6:05PM Sophia Ju, RWD Life Science

6:05-6:15PM Qingcong Lin, Biocytogen

6:15-6:25PM Peter Chen, Vazyme

6:25-6:35PM David Li, MedChemExpress

Reception: 6:35-8PM

8 to 8:40 PM Keynote speaker

Dr. Xin Sun, Professor, University of California at San Diego

Title: Pushing the Boundary: Consider the Lung as a Sensory Organ

8:40 PM to 9PM, Discussion and Networking

Day 2, 2/12/2023, 8:30 AM to 6PM

Session 2: Airway biology, asthma and other infection lung diseases Session chair: Xiaobo Zhou

8:30-8:50 AM, Dr. Peisong Gao

Associate Professor, The John Hopkins University



Title: Mannose decorated exosomes with RNA nanoparticles for miR-511-3p delivery in asthma

8:50-9:10 AM, Dr. Jing Liu

Associate Professor, University of Illinois at Chicago

Title: Role of the transcription factor Miz1 in COPD.

9:10-9:30 AM, Dr. Yong Cheng

Assistant Professor, Oklahoma State University

Title: Extracellular Vesicles in Tuberculosis

9:30-9:50 AM, Dr. Yuefeng Huang

Assistant Professor, Columbia University

Title: Dual function of group 2 innate lymphoid cells in asthma

9:50-10:10 AM, Dr. Anny Xiaobo Zhou

Associate Professor, Brigham and Women's Hospital, Harvard Medical School

Title: Function of the 17q asthma GWAS genes: ORMDL3 and GSDMB

Coffee Break 20 min

Session 3: Mechanism and treatment for IPF Session chair: Dianhua Jiang

10:30-10:50 AM, Dr. Gang Liu

Professor, The University of Alabama at Birmingham

Title: The role of alveolar epithelial senescence in lung fibrosis

10:50-11:10 AM, Dr. Carol Liang

Associate Professor, Cedars Sinai Medical Center

Title: Alveolar progenitor aging

11:10-11:30 AM, Dr. Beiyun Zhou

Associate Professor, University of Southern California

Title: Aging, ER stress and Pulmonary fibrosis

11:30-11:50 AM, Dr. Yingze Zhang

Professor, University of Pittsburg

Title: TOLL-interacting Protein in IPF: Abiding by the Goldilocks Principle.

11:50-12:10 PM, Dr. Yan Sanders

Associate Professor, The University of Alabama at Birmingham

Title: Brd4 and acetylated histone in lung fibrosis

12:10-12:30 PM, Dr. Dianhua Jiang

Professor, Cedars Sinai Medical Center

Title: Targeting the fibrotic niche for IPF treatment

Lunch break

Session 4: Lung Development and Regeneration Session chair: Jianwen Que

2:00-2:20 PM, Dr. Yuru Liu

Associate Professor. University of Illinois at Chicago

Title: Regulation of alveolar type II cell in lung homeostasis and in response to injury

2:20-2:40 PM, Dr. Xiaoyun Wang, Ph.D

Assistant Professor, University of Georgia

Title: MMP-8 Deficiency Improves Host Responses to Influenza Viral Infections

2:40-3:00 PM, Dr. Hongmei Mou

Assistant Professor, Mass General Hospital, Harvard Medical School

Title: Human Normal Airway Basal Cells Can Undergo Reversible Squamous

Differentiation with Reshaped Mucosal Immunity



3:00-3:20 PM, Dr. Xiangming Ji

Assistant Professor, Georgia State University

Title: E-cigarette smoking induced ferroptosis in lung epithelium

3:20-3:40 PM, Dr. Jianwen Que

Professor, Columbia University

Title: p63+ Krt5- progenitor cells contribute to alveolar regeneration

Coffee Break: 20 min

Session 5: Acute lung injury and and Trainees Session Session chair: Yutong Zhao

4:00-4:20 PM, Dr. Yutong Zhao

Professor, Ohio State University

Title: ISGylation regulates lung endothelial cell inflammation

4:20-4:40 PM, Dr. Duo Zhang

Assistant Professor, University of Georgia

Title: Extracellular Vesicle-mediated Small RNA Delivery: A Novel Therapy for Acute

Lung Injury

4:40-5:10 PM, Dr. Hongpeng Jia

Associate Professor, The Johns Hopkins University

Title: Study long-COVID using a novel humanized ACE2 mouse model.

5:10-5:30 PM, Dr. John Shyy

Professor, University of California, San Diego

Title: Endothelial ACE2 in COVID-19 Endotheliitis

Trainees Session 2: 5:30-6:30 PM

5:30-5:45 PM, Dr. Xuexi Zhang

Postdoctoral Scientist, Cedars-Sinai Medical Center



Title: Mesenchymal adipogenesis promotes alveolar type II cell renewal in lung fibrosis

5:45-6:00 PM, Xue Liu, PhD

Project Scientist. Cedars Sinai Medical Center

Title: Transcriptional profiling of physically interacting cells in the lung

6:00-6:15 Dr. Yujuan Su

Postdoctoral Fellow, UCSD

Title: Brain-lung communication in asthma

6:15-6:30 Jiaxing Miao

Graduate student, Ohio State University

Title: Deubiquitinase USP40 protects lung injury through reducing lung endothelial inflammation and barrier dysfunction

7PM to 8:30 PM Dinner and Networking evening

Location: Benihana, 1751 Hotel Plaza Blvd, Lake Buena Vista FL 32830

Day 3, 2/13/2023, 8:30 to 1PM

Session 6: Lung immunology

Session chair: Jie Sun

8:30-8:50 AM, Dr. Peter Di

Associate Professor, University of Pittsburgh

Title: Epithelium mediated host immunity against antibiotic-resistant bacterial infection in a pandemic era

8:50-9:10 AM, Dr. Jie Sun

Professor, University of Virginia

Title: Immunity and Immunopathology after COVID-19

9:10-9:30 AM, Dr. Kai McKinstry

Associate Professor, College of Medicine, University of Central Florida

Title: Deconstructing transcriptional regulation required for protective CD4 T cell responses against influenza A virus

9:30-9:50 AM, Dr. Qi Yang

Associate Professor, Rutgers University

Title: Function and regulation of mucosal associated invariant T cells in the lung

9:50-10:10 AM, Dr. Tara Strutt

Associate Professor, College of Medicine, University of Central Florida

Title: IL-2 and inflammation during influenza A virus infection

10:10-10:30 AM, Dr. Baohua Zhou

Associate Professor, Indiana University

Title: FOXP3 isoforms in persistent allergic airway inflammation

Coffee Break 20 mins

Session 7: Novel technology and lung bioengineering Session chair: Wei Chen and Yifan Yuan

10:50-11:10 AM, Dr. Wei Chen

Professor, School of Medicine, University of Pittsburgh, UPMC Children's Hospital of Pittsburgh

Title: Spatial transcriptomic analysis of lung tissue

11:10-11:30 AM, Dr. Chaofan Li

Research Assistant professor, Infectious Disease Division, University of Virginia,

Title: The single-cell landscape of respiratory immune responses in patients with post-acute sequelae of COVID-19

11:30- 11:50 AM, Dr. Charlie (Xi) Ren

Assistant Professor, Carnegie Mellon University

Title: Engineer Cellular Interactions to Guide Lung Tissue Morphogenesis

11: 50- 12:10 PM, Dr. Ruogang Zhao

Associate Professor, Department of Biomedical Engineering, State University of New York at Buffalo

Title: Engineered lung microtissue to model macrophage-regulated pulmonary fibrosis and anti-fibrosis treatment

12:10-12:30 PM, Dr. Ya-Wen Chen

Assistant Professor, Icahn School of Medicine at Mount Sinai

Title: TBD

12:30 to 1:10 PM

Closing Keynote speaker: Steve Black, PhD, Florida International University

Title: Metabolic reprogramming and pulmonary vascular disease

IRM Conference 2023 is organized by Chinese-American Lung Association Chairs: Yin Chen, Jianwen Que, Ke Yuan, Zhiyu Dai

Contact Ke Yuan (Ke.Yuan@childrens.harvard.edu) or Zhiyu Dai (<u>zhiyudai@arizona.edu</u>, Cell 312-792-6813) for any questions.

Acknowledgment

Thanks GenScript (https://www.genscript.com), MedChemExpress (https://www.medchemexpress.com), and RWD Life Science (https://www.rwdstco.com), Biocytogen (https://biocytogen.com) and Vazyme Biotech (https://www.vazymebiotech.com) donation to support CALA event.